An axiomatic characterization of the Slater rule

Research output: Contribution to journalJournal articleResearchpeer-review

Despite being a well-studied decision rule, the Slater rule has not been analyzed axiomatically. In this paper, we show that it is the only rule which is unbiased, monotone, tournamental, tie-breaking, and gradual. Thereby we provide a characterization of it for the first time. We also show these axioms to be logically independent.

Original languageEnglish
JournalSocial Choice and Welfare
Pages (from-to)835–853
Number of pages19
Publication statusPublished - 2021

    Research areas


ID: 255682278